# SDR AALA950315

- Difficulty date: February 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1459A
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11479
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Str 34/42
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR TIES CRACKED AT OBLIQUE FRAME NR 1 AT STR 34 AND 42.  REMOVED OLD SHEAR TIES AND INSTALLED NEW PARTS PER SRM 53-00-02 REPAIR NR 2.  (Z)
